MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK REVISION SC TIBIAL FIXED LINER; FIXED PE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK REVISION SC TIBIAL FIXED LINER; FIXED PE TIBIAL INSERT
Catalog Number 02.07.0410SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional info received on the 7th november 2017: the revision was completed due to the infection.Only the liner was changed.Unfortunately the pathogen is unknown at this time.Batch review performed on 30 november 2017.Lot 122367: (b)(4) items manufactured and released on 19-dec-2012.Expiration date: 2017-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Following the visual presence of an infection the knee was washed out several time as a precaution.After the final washout the poly liner was swapped out for a new one.

Brand Name
GMK REVISION SC TIBIAL FIXED LINER
Common Device Name
FIXED PE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7074504
Report Number3005180920-2017-00718
Device Sequence Number939687
Product Code JWH
UDI-Device Identifier07630030817656
UDI-Public07630030817656
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.07.0410SCF
Device Lot Number122367
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2017
Initial Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight100